# SDR ASAA2021120836859

- Difficulty date: December 8, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,452 hours, 15,274 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PROMPT C/B RESET QRH PROCEDURE. GROUNDED - YES. SAT PROMPT RETURNED TO NORMAL OPS AFTER RESET.
